# SDR CALA2019092801654

- Difficulty date: September 26, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 109,135 hours, 16,818 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T121020
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7154 - AFT CGO COMPT L/H TORQUE BOX PNL SUPPORT BOTTOM AREA FOUND CORROSION STA 1285 LBL9-24 FLOOR BEAM AREA.REF TO NR LP:9131604 AFT CGO LH TORQUE BOX PANEL SUPPORT STA1285 LBL40-RBL40 FLOOR BE AM REPLACED AS PER SRM 51-10-02 AND FASTENER INSTALLED AS PER SR M 51-40-02.ATTACH FORM 44-0008 ITEM 1 TO 23 ACCOMPLISHED.(NEW CHORD P/N:146T1210-20 FABRICATED DETAIL REF NRC L/P 9132072) ADD EMP: RII BY, APPROVED
